Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-5 of 5 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
A modified boundary integral method on open arcs in the plane

Yun, BI; Lee, Sungyunresearcher; Choi, UJinresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.31, no.11, pp.37 - 43, 1996-06

2
V-cycle multigrid for cell-centered finite differences

Kwak, Do Youngresearcher, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.2, pp.552 - 564, 1999-10

3
A piecewise linear quadrature of Cauchy singular integrals

Kim, P; Lee, Sungyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.95, no.1-2, pp.101 - 115, 1998-08

4
V-cycle Galerkin-multigrid methods for nonconforming methods for nonsymmetric and indefinite problems

Chen, ZX; Kwak, Do Youngresearcher, APPLIED NUMERICAL MATHEMATICS, v.28, no.1, pp.17 - 35, 1998-09

5
A conforming mixed finite element method for the pure traction problem of linear elasticity

Lee, Chang-Ockresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.93, no.1, pp.11 - 29, 1998-07

rss_1.0 rss_2.0 atom_1.0